# SDR UPS09554489

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT HORIZONTAL STAB LOWER IN SPAR SKIN IS DENTED AND GOUGED 15 INCHES FROM SPAR AND 80 INCHES FROM FUSELAGE.  REPAIRED SKIN PER SRM 51-70-10-2R-2 PAR 4D CONTROL 09-1327.
